Botox is typically used for cosmetic purposes to reduce the appearance of frown lines, wrinkles and smile lines (crow’s feet). Botox is actually a neurotoxin which is produced by bacteria under laboratory conditions. It works by blocking the transmission of nerves impulses which will result in paralysis of the muscles which they supply. Botox is typically injected into the nerves that supply the muscles within the forehead, which when contracted cause the appearance of frown lines. By preventing these muscles from contracting so the appearance of wrinkles will be reduced.
There are very few Botox side effects but there have been some reports of Botox causing spots. Based on the mechanism of action of Botox, there is nothing that occurs that could result in an increase in acne. If anything the opposite is true, as in theory Botox could actually reduce the prevalence of spots. When injected Botox will often reduce the nerve impulses to the sweat glands which may actually decrease the amount of oil (sebum) produced. Less oil in the skin is known to reduce the chances of developing acne. Other reports suggest that Botox can also reduce the size of facial skin pores, which again you would expect to reduce acne, not increase it.
If you have had Botox and it resulted in an outbreak of acne then the likelihood is that you have had some sort of mild allergic reaction to the Botox or anaesthetic. This could appear as mild blisters or acne in some cases. If this has affected you then the best thing to do is to go and see the practitioner who administered the Botox in the first place. If you have Botox again and the same thing happens then I would suggest never having Botox injections again.
Botox is generally considered to be extremely safe but occasionally there will be surprising and unwanted side effects. For the vast majority of people the effects of Botox are impressive with a significant reduction in wrinkles and frown lines the norm. You can read more about Botox here.